MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 100ML 2 PORT EVA BAG

THE METRIX COMPANY SECURE; 100ML 2 PORT EVA BAG
Model Number 66040
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported the pharmacist noticed a floating particulate within two products of the same lot.The customer reported the particulate resembled "a plastic thread in the iv bag".The product samples were not available for return by the customer.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that particulate was identified within two product samples of product 66040 by the pharmacy during inspection after filling the bags.The customer reported the bags were discarded by the pharmacy and are not available for evaluation.There was no patient involvement.No additional information is available.

Brand Name
SECURE
Common Device Name
100ML 2 PORT EVA BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal, dom
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key17703565
Report Number1937141-2023-00020
Device Sequence Number20519708
Product Code KPE
UDI-Device Identifier00812496011541
UDI-Public00812496011541
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2025
Device Model Number66040
Device Catalogue Number66040
Device Lot NumberA7774
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown